# SDR AALA201711069015

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 56,395 hours, 21,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MID LEFT PRESSURE LOW ON F/A PANEL. SERVICED L2 DOOR EMERGENCY ASSIST CYLINDER IAW AMM.
